Doç. Dr. SEVİLAY KIRCI SERENBAY

Matematik Öğretmenliği Programı



Tel : 0312 2466666 - 2242
E-Posta : kirci[at]baskent.edu.tr
Web : http://www.baskent.edu.tr/~kirci/

  • Doktora (2008), Ankara Üniversitesi, Matematik
  • Yüksek Lisans (2003), Ankara Üniversitesi, Matematik
  • Lisans (2000), Ankara Üniversitesi, Matematik

Çalışma Alanları


  • MATEMATİK

Ödüller


  • Kirci Serenbay S, Uysal G. ;Best paper winner. ICNSAM", Dubai", 06/04/2016.

Kitaplar


  • Kırcı Serenbay S, Dalmanoğlu Ö, Ibikli E. ;On Convergence of Singular Integral Operators Depending on three parametre. In: Larry Schumaker editors. Approximation theory san antonia 2013. ABD: sprinnger; 2013. p.295-308.

Makaleler


  • Dalmanoğlu Ö, Kirci Serenbay S. ;Approximation Theorems for Kantorovich type Favard-Szasz operators based on q-integers. Southeast Asian Bulletin of Mathematics, 2017; 41(1):1-14. ( MATHSCI )

  • Uysal G, Kirci Serenbay S. ;Fatou type weighted pointwise convergence of nonlinear singular integral operators depending on two parameters. MATEC Web of conferences, 2016; 1(1):1-10. ( MATHSCI )

  • Dalmanoğlu Ö, Kirci Serenbay S. ;APPROXIMATION BY CHLODOWSKY TYPE q-JAKIMOVSKI-LEVIATAN OPERATORS. C om m u n. Fa c. S ci. U niv. A n k. S È r, 2016; 65(1):157-169. ( MATHSCI )

  • Büyükyazici İ, Atakut Ç, Kirci Serenbay S. ;Approximation Properties of Baskakov-Balazs Type Operators for Functions of Two Variables. Miskolc Mathematical Notes, 2015; 16(2):667-668. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Kirci Serenbay S, Aydin Ari D. ;RATE OF CONVERGENCE FOR GENERALIZED BASKAKOV TYPE OPERATORS WITH DERIVATIVES OF BOUNDED VARIATION. Asian Journal of Mathematics and Computer Research, 2014; 2(2):106-113. ( Google Scholar )

  • Çetin N, Kirci Serenbay S, Atakut Ç. ;APPROXIMATION BY A GENERALIZED SZASZ TYPE OPERATOR FOR FUNCTIONS OF TWO VARIABLES. Miskolc Mathematical Notes, 2014; 15(2):345-359. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Kirci Serenbay S, Yilmaz MM, İbikli E. ;The convergence of a family of integral operators (in Lp space) with a positive kernel. Journal of Computational and Applied Mathematics, 2011; 235(16):4567-4575. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Kırcı Serenbay S, Atakut Ç, Büyükyazıcı I. ;The generalized Baskakov type operators. Journal of Computational and Applied Mathematics, 2013; 259:229-232. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Büyükyazıcı I, Tanberkan H, Kırcı Serenbay S, Atakut Ç. ;Approximation by Chlodowsky type Jakimovskiy Leviatan operators. Journal of Computational and Applied Mathematics, 2013; 259:153-163. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Atakut Ç, Kırcı Serenbay S, Büyükyazıcı I. ;Approximation properties for generalized Baskakov-type operators. Mathematical Sciences, 2013; 7(21):249-251. ( MATHSCI )

  • Kırcı Serenbay S, Tanberkan H. ;Rate of convergence in Sobolev space. European Journal of Pure and Applied Mathematics, 2012; 5(1):25-29. ( MATHSCI )

  • Srivastava H, Altıntaş O, Kırcı S. ;Coefficient bounds for certain subclasses of starlike functions of complex order. Applied Mathematics Letters, 2011; 24(8):1359-1363. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Menekşe M, Serenbay S, Ibikli E. ;On singular integrals depending on three parameters. Applied Mathematics and Computation, 2011; 218(3):1132-1135. ( SCI-Exp : Science Citation Index-Expanded (SCI dahil) )

  • Kirci Serenbay S. ;The convergence of family of integral operators with positive kernel. International journal of mathematical analysis, 2010; 4(12):577-587. ( SCOPUS )

  • Kırcı Serenbay S, İbikli E. ;İki Parametreye Bağlı Singüler İntegrallerin Yaklaşım Özellikleri. Sakarya University Faculty of Art and Science The Journal of Art and Science, 2007; 9(Suppl):338-346.

Bildiriler


  • Kirci Serenbay S. ;WEIGHTED APPROXIMATION BY NONLINEAR DOUBLE SINGULAR INTEGRAL OPERATORS. ICAA 2016: KIRŞEHİR; 12/07/2016 - 16/07/2016

  • Kirci Serenbay S, Uysal G. ;Fatou type weighted pointwise convergence of nonlinear singular integral operators. ICNSAM: DUBAİ; 05/04/2016 - 10/04/2016

  • Kirci Serenbay S, Dalmanoğlu Ö. ;Rate of Convergence for Generalized Szasz?Mirakyan Operators in Exponential Weighted Space,. MIA 2015: BOSNA HERSEK; 11/11/2015 - 15/11/2015

  • Aydin Ari D, Kirci Serenbay S. ;Approximation by a Generalization of the Jakimovski-Leviatan Operators. SYMPOSIUM ON ORTHOGONAL POLYNOMIALS, SPECIAL FUNCTIONS AND APPLICATIONS SIAM 2015: ABD MARYLAND; 01/06/2015 - 05/06/2015

  • Kirci Serenbay S, Dalmanoğlu Ö. ;King Type Modification of Bernstein-Chlodowsky Operators Based on q-Integers. ASM 2015: KONYA; 20/05/2015 - 22/05/2015

  • Dalmanoğlu Ö, Kirci Serenbay S. ;Approximation by Chlodowsky Type q-Jakimovski-Leviatan Operators . ICRAPAM2014: ANTALYA; 06/11/2014 - 09/11/2014

  • Kirci Serenbay S. ;Rate of Convergence of Generalized Favard-Szasz Type Operators . ICRAPAM2014: ANTALYA; 06/11/2014 - 09/11/2014

  • Kırcıserenbay S, Atakut Ç, Büyükyazıcı I. ;Approximation by cholodowsky type baskakov operator. 5. Jaen Conference on Approximation: ispanya; 23/06/2014 - 26/06/2014

  • Kırcıserenbay S, Aydınarı D. ;On Convergence of Singular Integral Operators Depending on three parametre. 5. Jaen Conference on Approximation: ispanya; 23/06/2014 - 26/06/2014

  • Kırcı Serenbay S. ;Rate of convergence for new type Baskakov operators. ICAAMM2013: Istanbul; 02/06/2013 - 05/06/2013

  • Kırcı Serenbay S, Dalmanoğlu Ö, Ibikli E. ;On Convergence of Singular Integral Operators Depending on Three Parameters. 14th International Conference Approximation Theory: San Antonio, Texas, ABD; 07/04/2013 - 10/04/2013

  • Kırcı Serenbay S. ;Rate of Convergence for Generalized Baskakov Type Operators with Derivatives of Bounded Variation. 14th International Conference Approximation Theory: San Antonio, Texas, ABD; 07/04/2013 - 10/04/2013

  • Çetin N, Kırcı Serenbay S, Atakut Ç. ;Approximation by a generalized Szasz type operator for functions of two variables. ICCAM 2012: BELÇİKA; 09/07/2012 - 13/07/2012

  • Büyükyazıcı İ, Tanberkan H, Kırcı Serenbay S, Atakut Ç. ;Approximation by Chlodowsky type Jakimovski-Leviatan operators. ICCAM 2012: BELÇİKA; 09/07/2012 - 13/07/2012

  • Kirci Serenbay S, İbikli E, Büyükyazıcı İ. ;The Generalized Baskakov type Operators with derivative. ICCAM 2012: BELÇİKA; 09/07/2012 - 13/07/2012

  • Serenbay SK, Çetin N. ;A Generalization of the Bernstein-Chlodowsky Polynomials. 24. ULUSAL MATEMATİK SEMPOZYUMU: ; 07/09/2011 - 09/09/2011

  • Kırcı Serenbay S, Çetin N. ; Genelleştirilmiş Bernstein-Chlodowsky polinomları üzerine. XXIV. ULUSAL MATEMATİK SEMPOZYUMU: bursa; 07/09/2011 - 10/09/2011

  • Serenbay S, Tanberkan H. ;Approximation of functions with two variables in Sobolev space L_{p}²(?). ICCAAA 2011: ; 29/06/2011 - 02/07/2011

  • Menekşe Yilmaz M, Kirci Serenbay S, İbikli E. ;On convergence of singular integral operators depending on three parameters with radial kernel. International Congress in Honour of Professor H. M. Srivastava on his 70th Birth Anniversary at: Uludag University, Bursa, Turkey; 18/08/2010 - 21/08/2010

  • Menekşe Yılmaz M, Kirci Serenbay S, Ibikli E. ;ÜÇ PARAMETREYE BAĞLI SİNGÜLER İNTEGRALLER. 5. ankara matematik günleri: ankara; 03/06/2010 - 04/06/2010

  • Kirci Serenbay S. ;CHLODOWSKY - TAYLOR POLİNOMLARI İLE YAKINSAKLIK HIZI. 5. ANKARA MATEMATİK GÜNKLERİ: ANKARA; 03/06/2010 - 04/06/2010

  • Aksoy A, Kırcı Serenbay S, Kılıçoğlu Ş. ;Küresel Geometri. 8. Matematik Sempozyumu: Ankara; 12/11/2009 - 14/11/2009

  • Kirci Serenbay S, Menekşe Yilmaz M, İbikli E. ;The convergence of family of integral operators ( in Lp space) with positive kernel. ICCAM 2009: ANTALYA; 28/08/2009 - 02/10/2009

  • Kirci Serenbay S. ;İki paramatreli singüler integral operatör ailesinin ve türevinin yaklaşım özellikleri. ANKARA MATEMATİK GÜNLERİ: ANKARA; 05/05/2009 - 07/05/2009